Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529

    Anyone have nausea problems with Nolva?

    I am having nausea problems lately, and want to figure out what it is. I recently started the Dbol in my cycle and have been taking Nolva for weeks before that with Sust. I have been on 30mg of Nolva a day and 40mg of Dbol a day (Sust has never given me a prob so i didnt include it). I started noticing the problem around the time I started the Dbol, but never had a problem with Dbol in the past, so I figured it might be the Nolva since it is a side effect of it. So I was wondering if anybody has ever had this problem with Nolva?
    Last edited by Mutant; 01-24-2005 at 04:09 PM.

  2. #2
    fitnessNY's Avatar
    fitnessNY is offline Senior Member
    Join Date
    Feb 2004
    Location
    NYC
    Posts
    1,929
    I never had a problem w/nolva.

  3. #3
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    drop the dbol see if it goes away, I've heard of plenty of people getting nausea from dbol but I have never had a problem with nolva and I haven't heard of any either.


  4. #4
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    I will try lowering the Dbol since there is no point in taking a high amount of AS if I cant eat right while on it.

  5. #5
    c5529 is offline Member
    Join Date
    Nov 2004
    Location
    So. Cal
    Posts
    502
    I'd say it's probably the dbol . I've had nausea with dbol, but not with nolva...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •